# SDR ASAA2018022123655

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 38,032 hours, 11,477 cycles
- System (JASC): 2612 · Fire Detection
- Part: Bushing
- Part number: 902864
- Condition: Worn
- Location: Fire Detect Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING T/C N8420001, FOUND UPPER FAN FIRE DETECTOR TEFLON BUSHING WORN IN MULTIPLE PLACES FOR THE NR 2 ENGINE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE UPPER FAN FIRE DETECTOR IAW AMM 26-11-01/401. OPERATIONAL CHECK SATISFACTORY.
